# SDR AALA20071924

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT BATTERY PACK M33096 FAILED TEST.  REPLACED BATTERY PACK M33096 FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
